# SDR AALA202405246869

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 34,214 hours, 14,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN MISSING FROM AFT SERVICE DOOR. REMOVED AND REPLACED EXIT SIGN FROM AFT SERVICE DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
